# SDR IJAA2010061000001

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N429EM
- Make and model: Beech B200
- Aircraft serial: BB1226
- Aircraft time: 6,045 hours, 5,475 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid Valve
- Part number: 1013800213
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  PERFORMED AIRTURN BACK TO AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE SAFETY SOLENOID VALVE.  AIRCRAFT SYSTEM TEST AND FLIGHT CHECK SATISFACTORY.
